# SDR T17A20200624022

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N482TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK538
- Aircraft time: 5,245 hours, 4,216 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 45A30024604
- Condition: Cracked
- Location: Right
- Part time: 5,245 hours, 4,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE RH INTAKE FORWARD BULKHEAD CRACKED WHEN LOOKING THRU THE STARTED GENERATOR DUCT HOLE.  MX STOP DRILLED THE CRACK AND INSTALLED A DOUBLER IAW BEECHJET 400A SRM 51-43-01,51-50-01 AND 51-50-15
